# SDR FDEA202107261866

- Difficulty date: July 26, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 70,676 hours, 27,268 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 4346741033220
- Part serial: 3312064
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DOOR LITE DID NOT ILLUMINATE DURING THE GEAR DOWN PROCESS ON ARRIVAL. THE   LIGHTBULB CHECKS GOOD.   GEAR DOOR LED CAP MODULE R&R'D IAW AMM 33-16-02-2, TESTED SERVICEABLE. PERFORMED ALSO GEAR DOOR GND    OPS IAW AMM 32-00-15-2 SATISFACTORY.MEL CLOSED AND CTL STICKER REMOVED.
